# SDR AALA960887

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Eng Inlet
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 2 ENGINE INLET CORRODED AT 11:00 POSITION.  REMOVED CORRODED AREA AND MADE FLUSH REPAIR PER SRM 54-30-3 PAGE 2A AND 2B.  (M)
